Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19445
Title: CYCLICALLY PRESENTED GROUPS EMBEDDED IN ONE-RELATOR PRODUCTS OF CYCLIC GROUPS
Authors: CAMPBELL, CM
HEGGIE, PM
ROBERTSON, EF
THOMAS, RM
First Published: 1-Jun-1993
Publisher: AMER MATHEMATICAL SOC
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1993, 118 (2), pp. 401-408
DOI Link: 10.2307/2160315
ISSN: 0002-9939
Links: http://hdl.handle.net/2381/19445
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.